# SDR R61A2019060150565

- Difficulty date: May 15, 2019
- Submitted: June 1, 2019
- Operation: Air carrier
- Aircraft: N867RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000130
- Aircraft time: 30,688 hours, 19,918 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17091883003
- Condition: Corroded
- Location: Frame 88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS OUT OF SERVICE FOR HEAVY CHECK,  LEVEL 2 CORROSION WAS FOUND @ EXTERNAL FUSELAGE SKIN WASTE SERVICING CUTOUT. REPAIR WORK DONE IAW SRM 51-70-03 AND ETD 2019-170-067922. AIRCRAFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
